Über Gewisse Trinomische Komplexe Zahlen

K. Schwering Coesfeld

TBD mathscidoc:1701.33138

Acta Mathematica, 10, (1), 57-86, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:41 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{k.1887über,
  title={Über Gewisse Trinomische Komplexe Zahlen},
  author={K. Schwering},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202941267569847},
  booktitle={Acta Mathematica},
  volume={10},
  number={1},
  pages={57-86},
  year={1887},
}
K. Schwering. Über Gewisse Trinomische Komplexe Zahlen. 1887. Vol. 10. In Acta Mathematica. pp.57-86. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202941267569847.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved